# SDR 06FDEA0536

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 41,556 hours, 26,231 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT APPROX 65 KIAS (ON CAPT'S A/S IND) THE MACH A/S WARN CLACKER SOUNDED.  REJECTED T/O AND COMPLIED WITH RTO CHECKLIST IN  QRH.  RETURNED TO GATE.  PERFORMED MACH AIRSPEED WARN CHECKS IAW 727-200  M/M 34-14-002-5, BOTH NR 1 AND NR 2 OVERSPEED WARNING SYS CKD WITHIN M/M LIMITS AND PITOT/STATIC SYS.  LEAK CKD GOOD.  CKD BOTH SYSTEMS AT REQUIRED  ALTITUDES AND AT SEA LEVEL AND FIELD ELEVATION AT KMEM, NO ABNORMALITIES NOTED WITH EITHER SYSTEM.  UNABLE TO DUPLICATE DISCREPANCY.  A/C IS OK FOR SERVICE.
